# SDR FDEA201512093953

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,521 hours, 32,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NCA604465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BILGE STATION 595 RT, AT LONGERON 39, ACA6044-65 T CAP FRAME CRACKED .300" LONG.  REPAIRED CRACKED T CAP CUTTING OUT CRACK & REINFORCING T CAP WITH STRAPS IAW EA 8-5310-T0321525.  REPAIR HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
